# SDR USAA070483

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STIFFENER ATTACH ANGLE, AFT SIDE OF BS 328 FLOORBEAM AT LBL 45.  REMOVED CRACKED ANGLE AND REPLACED WITH NEW PART PER SRM 51-10-02   DEFECT SIZE: 1/8".
